# SDR SWAA2022021700709

- Difficulty date: July 31, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS AREAS OF CORROSION AT BS.887 LBL10 TO RBL10 / DUE TO NO LIMITS IN SRM. FOR ACB FLOOR SPLIE STRAP WAS REMOVED AND REPLACED I.A.W. SRM 51-10-02-0G-0 AND SRM 51-40-02-0G-0. 88919U 22AUG18 AT BS 887 88919U 22AUG18
